# SDR SWAA2023041115181

- Difficulty date: March 12, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SERVICE DOOR 145AL INTERNAL EVIDENCE OF CORROSION AROUND BONDING WIRE<[01] REMOVED AND REPLACED LOWER FUSELAGE SERVICE DOOR 145AL REF AMM 52-49-07-400-801;[02] VERIFIED REPLACEMENT OF THE LOWER FUSELAGE SERVICE DOOR 145AL REF AMM 52-49-07-400-801
